Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi Guys,

Now, i've been noticing my chest bone getting stiff and achy. Is this normal on Tane? I think someone posted about this a while ago. Yikes. I wonder how i'm going to feel on 60mg. LOL. But the skin does look sooo darn good.

Share this post


Link to post
Share on other sites

I had slight lower back pain during the first week or two of Accutane. It eventually went away and I haven't experienced it since. I know that in the packet of information I received prior to begining with Accutane, it mentioned something about joint pain. This could be what you are experiencing or you just had way too much fun dancing this weekend.

Share this post


Link to post
Share on other sites

hey guardedly optimistic,

i had the exact pain you describe when i was on accutane. it is like a heavy weight inside your upper chest like as if your sternum is really sore. i was really worried about it 2. it really hurts when you move in certain positions and if you breathe really deep and push your chest out and shoulders back?? i had it all through my 40, 50 and 60mg dosage periods. i'm off accutance 6 days now and it is slowly subsiding i think. it doesn't feel as bad anyway. lips are still very dry but again i can see a tiny bit of improvement each day i'm off it.

but anyway yeah, i had that too, it's really awful, i totally know how you feel, but hopefully it will be fully gone in another week or two and it's nothing to worry about. My derm didn't seem to think it was anything to even do with accutane rolleyes.gif

GG

Share this post


Link to post
Share on other sites
hey guardedly optimistic,

i had the exact pain you describe when i was on accutane. it is like a heavy weight inside your upper chest like as if your sternum is really sore. i was really worried about it 2. it really hurts when you move in certain positions and if you breathe really deep and push your chest out and shoulders back?? i had it all through my 40, 50 and 60mg dosage periods. i'm off accutance 6 days now and it is slowly subsiding i think. it doesn't feel as bad anyway. lips are still very dry but again i can see a tiny bit of improvement each day i'm off it.

but anyway yeah, i had that too, it's really awful, i totally know how you feel, but hopefully it will be fully gone in another week or two and it's nothing to worry about. My derm didn't seem to think it was anything to even do with accutane rolleyes.gif

GG

Share this post


Link to post
Share on other sites

I had it. My doctor called it... Costo Chondritis? Osteo Chondritis? I can't remember. He wasn't very concerned, at it went away in a jip.

Share this post


Link to post
Share on other sites
YOU GOT IT!!! That is exactly the pain i'm talking about. Maybe I did have too much fun dancing on Sat. I might have literally busted a move. LOL. Thanks. You've put my mind at ease. smile.gif

Share this post


Link to post
Share on other sites

Yeah I got it too. I couple months ago in my first month of Accutane I posted something on this site similar to this. My doctor told me its nothing to worry about. It eventually went away.

Do you experience anything with your heart, though, cause Ive heard Accutane can cause heart palpitations, which Im getting once in a while.

Share this post


Link to post
Share on other sites
Yeah I got it too. I couple months ago in my first month of Accutane I posted something on this site similar to this. My doctor told me its nothing to worry about. It eventually went away.

Do you experience anything with your heart, though, cause Ive heard Accutane can cause heart palpitations, which Im getting once in a while.

Share this post


Link to post
Share on other sites

I had that too, in my 2nd week or 3rd. Then it left and moved on to my lower back, then that left and now i have it in my right leg ; right where the hip and leg join. Sucks, but hopefully it'll go away soon. I just finished my first month btw.GOod luck with everything.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×